I have recently been prescribed tramadol 200 mg once a day to help withdrawal from Dilaudid 4mg. I am terrified to keep taking this stuff,it sounds worse than street heroin to get off of. I have so far only taken about 5 pills,but right away i started having bad reaction to it.My ears are ringing and i am having dizzy spells. I can not sleep,and I will not take the gabapentin I was prescribed for helping me sleep,as after just on pill of that I knew it was not for me. I felt dizzy started slurring my words,shaking and stumbling, I just am confused.These two drugs,first the 'non addictive tramadol' and the gabapentin that instantly made me feel like well not well,are supposed to replace the 4mg Dilaudid that I have been taking for about three years now.There isn't really a question in there yet,i guess the question would be why go to something so bad to get off something that has been working just fine?